As an HIV patient i have lost so much weight in the past few months please what drug do you recommend i use to increase my weight?
I am sorry that you are battling unintentional weight loss.
I will assume that you are in the United States since we have better access to treatments to reverse involuntary weight loss.
First of all, your doctor needs to find out why you are losing weight. If your viral load is not undetectable, this can cause weight loss problems. If your viral load is not undetectable, talk to your doctor to start or switch your HIV treatment.
If your appetite is low, that could also be an important factor. If you have diarrhea frequently, you may not be absorbing food correctly.
If your thyroid hormone is high or your testosterone blood levels are low, it may be difficult for you to gain weight. So, talk to your doctor about testing these.
These medications are used on and off label in the US to help people with HIV gain weight and lean mass:
Marinol (pill with THC- active compound in marijuana)- 5 or 10 mg per day
Nandrolone decanoate injections (anabolic steroid)- 200-400 mg per week
Oxandrolone pills (anabolic steroid)- 20 mg per day
Serzone (antidepressant that increases appetite)
Megace (I do not recommend this drug due to its side effects)
Talk to your doctor about these options.
Try to eat three to four snacks a day containing lean protein sources (tuna, salmon, grilled or broiled chicken without skin, lean beef, eggs, beans with rice, low fat milk of you can tolerate it, whey protein supplements, etc) , complex carbohydrates (vegetables, fruit, oats, multigrain breads) and good fats (olive oil, almond or peanut butter, avocado, fish oils, nuts, coconut oil, etc). Don't forget to exercise with weights at least three times a week.
Please let me know your progress in a few weeks if you can.